Canonical liftings of jacobians
Compositio Mathematica, Volume 58 (1986) no. 1, p. 111-131
@article{CM_1986__58_1_111_0,
     author = {Dwork, Bernard M. and Ogus, Arthur},
     title = {Canonical liftings of jacobians},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     pages = {111-131},
     zbl = {0603.14029},
     mrnumber = {834049},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_1_111_0}
}
Dwork, B.; Ogus, A. Canonical liftings of jacobians. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 111-131. http://www.numdam.org/item/CM_1986__58_1_111_0/

[1] Berthelot, P. and Ogus, A.: Notes on Crystalline Cohomology. Math. Notes Vol. 21, Princeton University Press (1978). | MR 491705 | Zbl 0383.14010

[2] Berthelot, P. and Ogus, A.: F-isocrystals and De Rham cohomology, I. Invent. Math. 72 (1983) 150-199. | MR 700767 | Zbl 0516.14017

[3] Deligne, P.: Equations Differentielles à Points Singuliers Reguliers. Lecture Notes in Math., Vol. 163, Springer-Verlag, 1970). | MR 417174 | Zbl 0244.14004

[4] Deligne, P.: letter to Shafarevich (1976).

[5] Deligne, P. and Ilusie, L.: Cristaux ordinaires et coordonnées canoniques. In Surfaces Algébriques, Lecture Notes in Math., Vol. 868, Springer-Verlage (1981). | MR 638599 | Zbl 0537.14012

[6] Deligne, P.: Mumford, D.: The irreducibility of the space of curves of a given genus. Publ. Math . I.H.E.S. 36 (1969) 75-110. | Numdam | MR 262240 | Zbl 0181.48803

[7] Dwork, B.: Normalized period matrices, II. Annals of Math. 98 (1973) 1-57. | MR 396580 | Zbl 0265.14008

[8] Katz, N.: Algebraic solutions of differential equations: p-curvature and the Hodge filtration. Invent. Math. 18 (1972) 1-118. | MR 337959 | Zbl 0278.14004

[9] Katz, N.: Slopes filtration of F-crystals. Asterisque 63 (1979) 113-164. | MR 563463 | Zbl 0426.14007

[10] Katz, N.: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin. Publ. Math. I.H.E.S. 39 (1971) 175-232. | Numdam | MR 291177 | Zbl 0221.14007

[11] Messing, W.: The Crystals Associated to Barsotti Tate Groups. Lecture Notes in Math., Vol. 264, Springer-Verlag (1972). | MR 347836 | Zbl 0243.14013

[12] Miller, L.: Curves over finite fields with invertible Hasse-Witte matrices. Math. Annalen 197 (1972). | Zbl 0235.14009

[13] Oort, F. and Sekiguchi, T.: The canonical lifting of an ordinary Jacobian variety need not be a Jacobian variety (preprint). | MR 845711 | Zbl 0605.14031

[14] Serre, J-P.: Sur la topologie des varietes algebriques en caracteristique p. Symp. Int. de Topologia Algebraica, Mexico (1958) 24-53. | MR 98097 | Zbl 0098.13103

[15] Serre, J-P. and Tate, J.: mimeographed notes from the 1964 AMS Summer Institute at Woods Hole.

[16] St. Donat, B.: On Petri's analysis of the linear system of quadrics through a curve. Math. Annalen 206 (1973) 157-175. | MR 337983 | Zbl 0315.14010